# SDR SWIA200211323

- Difficulty date: October 13, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,180 hours, 16,566 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAB TRIM CHANNEL 2 INOP.  PERFORMED HSTCU BITE TEST, LIGHT WOULD NOT GO OUT ON TEST.  POWERED DOWN AIRCRAFT AND RERACKED HSTCU IAW 27-41-01.  FAULTS CLEARED AND CHANNEL 2 CHECKED OK.
